Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2018, Vol. 34 Issue (3): 466-487    DOI: 10.1007/s10114-018-7165-z
Articles Current Issue| Next Issue| Archive| Adv Search |
Standard Embeddings of Smooth Schubert Varieties in Rational Homogeneous Manifolds of Picard Number 1
Shin-Young KIM1, Kyeong-Dong PARK2
1. Department of Mathematics and Statistics, Masaryk University, Brno, Czech;
2. Center for Geometry and Physics, Institute for Basic Science(IBS), Pohang, Korea

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7